American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 246 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Jay Kovats. A three-curves theorem for viscosity subsolutions of parabolic equations. Proc. Amer. Math. Soc. 131 (2003) 1509-1514. MR 1949881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Luigi C. Berselli and Giovanni P. Galdi. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002) 3585-3595. MR 1920038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Yuxiang Li, Weibing Deng and Chunhong Xie. Global existence and nonexistence for degenerate parabolic systems. Proc. Amer. Math. Soc. 130 (2002) 3661-3670. MR 1920046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] G. Gripenberg. Estimates for viscosity solutions of parabolic equations with Dirichlet boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 3651-3660. MR 1920045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Ulisse Stefanelli. Analysis of a variable time-step discretization of the three-dimensional Frémond model for shape memory alloys. Math. Comp. 71 (2002) 1431-1453. MR 1933039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Julián Fernández Bonder, Pablo Groisman and Julio D. Rossi. On numerical blow-up sets. Proc. Amer. Math. Soc. 130 (2002) 2049-2055. MR 1896041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Panagiota Daskalopoulos and Manuel del Pino. Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002) 1583-1599. MR 1873019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Yun-Guang Lu and Liwen Qian. Regularity of viscosity solutions of a degenerate parabolic equation. Proc. Amer. Math. Soc. 130 (2002) 999-1004. MR 1873772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Gennady G. Laptev. Some nonexistence results for higher-order evolution inequalities in cone-like domains. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 87-93. MR 1856890.
Abstract, references, and article information   
View Article: PDF

[132] Said Benachour, Philippe Laurençot and Didier Schmitt. Extinction and decay estimates for viscous Hamilton-Jacobi equations in ${\mathbb{R}}^N$. Proc. Amer. Math. Soc. 130 (2002) 1103-1111. MR 1873785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] C. González, A. Ostermann, C. Palencia and M. Thalhammer. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002) 125-145. MR 1862991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Nicola Garofalo and Elena Sartori. Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains. Proc. Amer. Math. Soc. 129 (2001) 3603-3610. MR 1860493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] S. B. Angenent and D. G. Aronson. Non-axial self-similar hole filling for the porous medium equation. J. Amer. Math. Soc. 14 (2001) 737-782. MR 1839916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Victor L. Shapiro. Singular quasilinearity and higher eigenvalues. Memoirs of the AMS 153 (2001) MR 1848741.
Book volume table of contents   

[138] Shaohua Chen. Global existence and blowup of solutions for a parabolic equation with a gradient term. Proc. Amer. Math. Soc. 129 (2001) 975-981. MR 1712933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Liwen Wang. The blow-up for weakly coupled reaction-diffusion systems. Proc. Amer. Math. Soc. 129 (2001) 89-95. MR 1784017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Julián Fernández Bonder and Julio D. Rossi. Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001) 139-144. MR 1712866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Athanassios G. Kartsatos and Igor V. Skrypnik. A global approach to fully nonlinear parabolic problems. Trans. Amer. Math. Soc. 352 (2000) 4603-4640. MR 1694294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Matania Ben-Artzi, Jonathan Goodman and Arnon Levy. Remarks on a Nonlinear Parabolic Equation. Trans. Amer. Math. Soc. 352 (2000) 731-751. MR 1615935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] G. N. Milstein and M. V. Tretyakov. Numerical algorithms for semilinear parabolic equations with small parameter based on approximation of stochastic equations. Math. Comp. 69 (2000) 237-267. MR 1653966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Ross G. Pinsky. Finite time blow-up for the inhomogeneous equation $u_{t}=\Delta u+a(x)u^{p}+\lambda \phi$ in $R^{d}$. Proc. Amer. Math. Soc. 127 (1999) 3319-3327. MR 1641081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 246 found      Go to page: < 2 3 4 5 6 7 8 > >>